Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

AuntyTess posted:
Can anyone help me.

I have had such a worsening of symptoms over the past 4 days particularly with balance and walking. Could I be allergic to Ty? I have had 27 injections and was wondering if it could be a build up, otherwise I just don't know what is causing the above inability/

Please respond as I am desperate for help.


hackwriter responded:

That wouldn't be an allergic reaction to Ty, but it does sound like a flare. Contact your neurologist and report your symptoms.

AuntyTess replied to hackwriter's response:
Hi Kim,

I had a feeling you would reply!! Can you get a flare up on Ty? I am so scared right now, because I can hardly walk, without holding onto furniture or walls. Also, my right leg seems to be the trouble and the MS has affected the left side. But about 4 weeks ago I had a really bad fall (my right knee is still bruised, I have been blaming my walking/balance on the fall, but I cannot go on blaming it). I have had an x-ray on it and there are no broken bones.

I have an appoinment to see my Neuro on Tuesday of next week, I am going to tell him then. I just so scared.

Thanks for replying,

hackwriter replied to AuntyTess's response:

You can get a flare on any of the disease-modifying therapies, most of us do. Our therapies don't stop the disease, they only slow it down.

If your bad fall coincided with the worsening walk and balance, and the worsening is on the same side as the knee injury--then the knee injury could certainly be the culprit, too. You might have torn cartilage or other soft tissue injury--and an injured muscle can take as long as a month to heal. Be sure to tell your neuro about that bad fall.

AuntyTess replied to hackwriter's response:
Good Morning Kim

Thank you for replying - you have made me feel so much better.

I haven't been on this site for a long time because I was becoming obsessed with it!!!!!

Hope you have a good day


Featuring Experts

Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

Helpful Tips

Hi whitefrazier - I live in OH, it took me over 2 years and 3 tries. The last try I obtained an Attorney. My age was 40-42. There is a ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.